List of publications

Ilia Itenberg

  1. Rigid isotopy classification of the simplest degenerations of M-curves of degree 6,
    Vestnik Len. Univ. Ser.1, v.3 (1991), no. 15, 32 - 37. (in Russian)
  2. Curves of degree 6 with one non-degenerate double point and groups of monodromy of non-singular curves,
    Lecture Notes in Mathematics, 1524, Real Algebraic Geometry, Proceedings, Rennes 1991 (1992), 267 - 288.
  3. Contre-exemples à la conjecture de Ragsdale,
    C. R. Acad. Sci. Paris, 317, Sér. I (1993), 277 - 282.
  4. Rigid isotopy classification of curves of degree 6 with one nondegenerate double point,
    Adv. in Sov. Math. 18 (1994), 193 - 208.
  5. (joint with E. Shustin) Newton polygons and singular points of real polynomial vector fields,
    C. R. Acad. Sci. Paris, 319, Sér. I (1994), 963 - 968.
  6. Groups of monodromy of non-singular curves of degree 6,
    W. de Gruyter. Real Analytic and Algebraic Geometry, Proceedings, Trento 1992 (1995), 161 - 168.
  7. Counter-examples to Ragsdale conjecture and T-curves,
    Cont. Math. 182. Proceedings, Michigan 1993 (1995), 55 - 72.
  8. Viro's method and T-curves,
    Progress in Math. 143. Proceedings, MEGA 94 (1996), 177 - 192.
  9. (joint with D. Fomin and S. Genkin) Mathematical circles.
    Mathematical World 7. AMS. 1996.
  10. (joint with V. Kharlamov) Towards the maximal number of components of a non-singular surface of degree 5 in RP3,
    Amer. Math. Soc. Transl. (2) 173 (1996), 111 - 118.
  11. (joint with E. Shustin) Real algebraic curves with real cusps,
    Amer. Math. Soc. Transl. (2) 173 (1996), 97 - 109.
  12. (joint with O. Viro) Patchworking algebraic curves disproves the Ragsdale conjecture,
    Math. Intelligencer 18 (1996), no. 4, 19 - 28.
  13. (joint with M.-F. Roy) Multivariate Descartes' rule,
    Beiträge zur Algebra und Geometrie 37 (1996), no. 2, 337 - 346.
  14. Topology of real algebraic T-surfaces,
    Revista Mat. de la Univ. Compl. de Madrid 10 (1997), 131 - 152.
  15. (joint with M.-F. Roy) Interactions between real algebraic geometry and discrete and computational geometry,
    Advances in Discrete and Computational Geometry (B. Chazelle, J.E. Goodman and R. Pollack, eds.), Contemporary Mathematics, AMS, Providence (1999), 217-236.
  16. (joint with E. Shustin) Singular points and limit cycles of planar polynomial vector fields,
    Duke Math. Journal 102 (2000), no. 1, 1 - 37.
  17. (joint with A. Degtyarev and V. Kharlamov) Real Enriques surfaces.
    Lecture Notes in Math. vol. 1746, Springer-Verlag, Berlin Heidelberg, 2000.
  18. On the number of even ovals of a nonsingular curve of an even degree in RP2,
    Amer. Math. Soc. Transl. ser. 2, vol. 202 (2001), 121 - 129.
  19. (joint with V. Itenberg) Symmetric sextics in the real projective plane and auxiliary conics,
    Zapiski Nauch. Sem. POMI 279 (2001), Geometry and Topology 6, 154 - 167. (in Russian)
  20. (joint with E. Shustin) Combinatorial patchworking of real pseudo-holomorphic curves,
    Turkish J. Math. 26 (2002), no. 1, 27 - 51.
  21. (joint with E. Shustin) Viro theorem and topology of real and complex combinatorial hypersurfaces,
    Israel Math. J. 133 (2003), 189 - 238.
  22. (joint with V. Kharlamov and E. Shustin) Welschinger invariant and enumeration of real rational curves,
    Intern. Math. Research Notices 49 (2003), 2639 - 2653.
  23. (joint with E. Shustin) Critical points of real polynomials and topology of real algebraic T-surfaces
    Geom. Dedicata. 101 (2003), no. 1, 61 - 91.
  24. Amibes de variétés algébriques et dénombrement de courbes [d'après G. Mikhalkin],
    Séminaire Bourbaki, 2002 - 2003, exp. n° 921, Astérisque 294 (2004), 335 - 361.
  25. (joint with A. Degtyarev and V. Kharlamov) Finiteness and quasi-simplicity for symmetric K3-surfaces
    Duke Math. J. 122 (2004), no. 1, 1 - 49.
  26. (joint with V. Kharlamov and E. Shustin) Logarithmic equivalence of Welschinger and Gromov-Witten invariants,
    Uspehi Mat. Nauk 59 (2004), no. 6, 85 - 110. (in Russian).
    English version: Russian Math. Surveys 59 (2004), no. 6, 1093 - 1116.
  27. (joint with V. Kharlamov and E. Shustin) Logarithmic asymptotics of the genus zero Gromov-Witten invariants of the blown up plane,
    Geometry and Topology 9 (2005), 483 - 491.
  28. Construction of real algebraic varieties,
    Géométrie au XX-ème siècle, Histoire et horizons (Ed.: J. Kouneiher, D. Flament, P. Nabonnand, J.-J. Szczeciniarz). Hermann Editeurs, 2005, pp. 362 - 376.
  29. (joint with G. Mikhalkin and E. Shustin) "Tropical Algebraic Geometry",
    Birkhäuser, Oberwolfach Seminars Series, Vol. 35, 2007.
  30. (joint with O. Viro) Asymptotically maximal real algebraic hypersurfaces of projective space,
    Proceedings of Gökova Geometry/Topology conference 2006, International Press (2007), 91 - 105.
  31. (joint with A. Degtyarev, T. Ekedahl, B. Shapiro, and M. Shapiro), On total reality of meromorphic functions,
    Annales de l'institut Fourier, 57 no. 6 (2007), 2015 - 2030.
  32. (joint with A. Degtyarev and V. Kharlamov) Deformation finiteness for real hyperkähler manifolds,
    Moscow Mathematical Journal 7 (2007), no. 2.
  33. (joint with V. Kharlamov and E. Shustin) New cases of logarithmic equivalence of Welschinger and Gromov-Witten invariants,
    Proc. Steklov Inst. Math. 258 (2007), 65 - 73.
  34. (joint with A. Degtyarev and V. Kharlamov) On deformation types of real elliptic surfaces,
    American Journal of Mathematics 130 (2008), no. 6, 1561 - 1627.
  35. Introduction à la géométrie tropicale, In: "Géométrie tropicale" (ed.: P. Harinck, A. Plagne, and C. Sabbah), Journées mathématiques X-UPS 2008, Editions de l'Ecole Polytechnique, 2008, pp. 1 - 25.
  36. (joint with V. Kharlamov and E. Shustin) A Caporaso-Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces,
    Commentarii Math. Helvetici 84 (2009), no. 1, 87 - 126.
  37. Géométrie tropicale et dénombrement de courbes, Leçons de mathématiques d'aujourd'hui, vol. 4 (Ed.: F. Bayart and E. Charpentier), Cassini, Paris, 2010, pp. 107 - 125.
  38. (joint with A. Degtyarev) On real determinantal quartics, arXiv:1007.3028 Proceedings of 17th Gökova Geometry/Topology conference 2010, International Press (2011), 110 - 128.
  39. (joint with A. Degtyarev and V. Kharlamov) On the number of components of a complete intersection of real quadrics,
    Proceedings of the Markus Wallenberg Symposium "Perspectives in Analysis, Geometry and Topology", arXiv:0806.4077 Progress in Mathematics 296 (2012), 81 - 108.
  40. (joint with G. Mikhalkin) Geometry in the tropical limit, MPI-jahrbuch (2011). Extended version: arXiv:1108.3111 Mathematisches Semesterberichte 59 (2012), no. 1, 57 - 73 (DOI: 10.1007/s00591-011-0097-7).
  41. (joint with G. Mikhalkin) On Block-Goettsche multiplicities for planar tropical curves, arXiv:1201.0451 Intern. Math. Research Notices 2013 (2013) 5289 - 5320 (DOI: 10.1093/imrn/rns207).
  42. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of small non-toric Del Pezzo surfaces, arXiv:1002.1399 Journal of EMS 15 (2013), no. 2, 539 - 594 (DOI: 10.4171/JEMS/367).
  43. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of real Del Pezzo surfaces of degree >=3 , arXiv:1108.3369 Math. Annalen 355 (2013), no. 3, 849 - 878 (DOI: 10.1007/s00208-012-0801-5).
  44. (joint with A. Degtyarev and V. Zvonilov) Real trigonal curves and real elliptic surfaces of type I, arXiv:1102.3414 J. Reine Angew. Math. 686 (2014), 221 - 246.
  45. (joint with E. Brugallé, G. Mikhalkin, and K. Shaw) Brief introduction to tropical geometry, arXiv:1502.05950 Proceedings of Gökova Geometry/Topology conference 2014, International Press (2015), 1 - 75.
  46. (joint with V. Kharlamov and E. Shustin) Welschinger invariants of real Del Pezzo surfaces of degree >=2 , arXiv:1312.2921 Int. J. Math. 26 (2015), no. 8 (DOI: 10.1142/S0129167X15500603).
  47. (joint with A. Degtyarev and A. S. Sertöz) Lines on quartic surfaces, arXiv:1601.04238 Math. Annalen 368 (2017), no. 1-2, 753 - 809 (DOI: 10.1007/s00208-016-1484-0).
  48. (joint with V. Kharlamov and E. Shustin) Welschinger invariants revisited, arXiv:1409.3966, Analysis Meets Geometry: A Tribute to Mikael Passare, Trends in Mathematics (2017), 239?260.
  49. (joint with G. Mikhalkin and J. Rau) Rational quintics in the real plane, arXiv:1509.05228 Trans. Amer. Math. Soc. 370 (2018), 131-196 (DOI: https://doi.org/10.1090/ tran/6938).
  50. (joint with L. Katzarkov, G. Mikhalkin and I. Zharkov) Tropical homology, arXiv:1604.01838 Math. Ann. (2018), (DOI 10.1007/s00208-018-1685-9).
  51. (joint with V. Kharlamov and E. Shustin) Relative enumerative invariants of real nodal del Pezzo surfaces, arXiv:1611.02938 Selecta. Mathematica, New Series 24 (2018), no. 4, 2927 - 2990 (DOI 10.1007/s00029-018-0418-y).
  52. (joint with D. Zvonkine) Hurwitz numbers for real polynomials, arXiv:1609.05219, Comm. Math. Helv. 93 (2018), no. 3, 441 - 474.